# SDR WRLA2009072

- Difficulty date: March 21, 2009
- Submitted: March 24, 2009
- Operation: Air carrier
- Aircraft: N277WA
- Make and model: Doug MD-11
- Aircraft serial: 48743
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 CHECK IN TPE INSPECTION FOUND CRACK ON 1EA RT CLIP OD CAC COMPARTMENT.  REMOVE THIS DAMAGED CLIP PER SRM 51-33-01 VOL 2 REV 40, FABRICATE THIS CLIP PER EGAT EI W2009P53B-354 REV 00, INSTALLED THIS CLIP PER SRM 51-33-01 VOL 2 REV 40, AND JOB COMPLETED - CONDITION CHECKED NORMAL.
